MathSciNet Relay Station
MathSciNet bibliographic data
MR2032936 20F36 (20C08)
Marin, Ivan Quotients infinitésimaux du groupe de tresses. (French) [Infinitesimal quotients of braid groups] Ann. Inst. Fourier (Grenoble) 53 (2003), no. 5, 1323–1364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement